Positivity of Two-Dimensional Elliptic Differential Operators with Nonlocal Conditions

Ashyralyev A., Kaplan S., Sozen Y.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Halkidiki, Greece, 19 - 25 September 2011, vol.1389 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1389
  • Doi Number: 10.1063/1.3636803
  • City: Halkidiki
  • Country: Greece
  • Hacettepe University Affiliated: No


In the present paper, the differential operator A defined by